# SDR IPXA2015041287985

- Difficulty date: April 12, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 14,211 hours, 9,900 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N321510
- Condition: Dented
- Location: Bs 263-280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  FUSELAGE SKIN DENTED BETWEEN FS 263 AND FS 280 BELOW S-20L, LT SIDE FWD OF CREW DOOR, D536379, TRANSFERER FROM LOGPAGE 441143, ITEM 3 REPAIRED IAW REO G18801, REV C AND EO B757-5330-57152-A.
